# SDR REXA2018121731233

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 28,808 hours, 26,418 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN CHART HOLDER (YOKE) STARTED TO SPARK AND SMOKE. AFTER A FEW SECONDS THE LIGHT STOPPED WORKING. BOTH CHART HOLDERS ARE NOW INOP. 
RE-SECURED CHART HOLDER HARDWARE IAW CRJ200 T.S. 004310. RESET C/B OPS CHECK GOOD.
